# SDR QXEA2024103000251

- Difficulty date: October 29, 2024
- Submitted: October 30, 2024
- Operation: Air carrier
- Aircraft: N639QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000760
- Aircraft time: 15,628 hours, 10,730 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: Pax Error
- Location: Lavatory
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: O

## Discrepancy

FLIGHT 2200. MASTER WARNING LAV SMOKE WENT OFF DURING CLIMB. PASSENGER CONFIRMED VAPING IN AFT LAV. LIGHT AND MESSAGE WENT AWAY. REMOVED FROM SERVICE. PERFORMED GVI OF AFT LAV SMOKE DETECTOR, NO DEFECTS NOTED. PERFORMED OPS TEST OF LAV SMOKE DETECTORS, REF AMM TASK 26-14-01-700-801-A. OPS TEST GOOD. A/C OK FOR SERVICE.
